American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76B03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Alessandro Morando, Yuri Trakhinin and Paola Trebeschi. Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD. Quart. Appl. Math. 72 (2014) 549-587.
Abstract, references, and article information
View Article: PDF

[2] Milton C. Lopes Filho, Huy Hoang Nguyen and Helena J. Nussenzveig Lopes. Incompressible and ideal 2D flow around a small obstacle with constant velocity at infinity. Quart. Appl. Math. 71 (2013) 679-687.
Abstract, references, and article information
View Article: PDF

[3] Raphaël Danchin. Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics. Proc. Amer. Math. Soc. 141 (2013) 1979-1993.
Abstract, references, and article information   
View Article: PDF

[4] Camillo De Lellis and László Székelyhidi Jr.. The $h$-principle and the equations of fluid dynamics. Bull. Amer. Math. Soc. 49 (2012) 347-375.
Abstract, references, and article information   
View Article: PDF

[5] Bogdan-Vasile Matioc. On the regularity of deep-water waves with general vorticity distributions. Quart. Appl. Math. 70 (2012) 393-405.
Abstract, references, and article information
View Article: PDF

[6] Robin Ming Chen, Yue Liu and Pingzheng Zhang. Local regularity and decay estimates of solitary waves for the rotation-modified Kadomtsev-Petviashvili equation. Trans. Amer. Math. Soc. 364 (2012) 3395-3425.
Abstract, references, and article information   
View Article: PDF

[7] N. Kuznetsov. On the problem of time-harmonic water waves in the presence of a freely floating structure. St. Petersburg Math. J. 22 (2011) 985-995. MR 2760090.
Abstract, references, and article information   
View Article: PDF

[8] D. Barbato, F. Flandoli and F. Morandin. Energy dissipation and self-similar solutions for an unforced inviscid dyadic model. Trans. Amer. Math. Soc. 363 (2011) 1925-1946. MR 2746670.
Abstract, references, and article information   
View Article: PDF

[9] D. Barbato, F. Flandoli and F. Morandin. Uniqueness for a stochastic inviscid dyadic model. Proc. Amer. Math. Soc. 138 (2010) 2607-2617. MR 2607891.
Abstract, references, and article information   
View Article: PDF

[10] Igor Kukavica and Vlad Vicol. On the radius of analyticity of solutions to the three-dimensional Euler equations. Proc. Amer. Math. Soc. 137 (2009) 669-677. MR 2448589.
Abstract, references, and article information   
View Article: PDF

[11] Athanassios S. Fokas and Laihan Luo. On the asymptotic linearization of acoustic waves. Trans. Amer. Math. Soc. 360 (2008) 6403-6445. MR 2434293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Milton C. Lopes Filho, Helena J. Nussenzveig Lopes and Steven Schochet. A criterion for the equivalence of the Birkhoff-Rott and Euler descriptions of vortex sheet evolution. Trans. Amer. Math. Soc. 359 (2007) 4125-4142. MR 2309179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Bildhauer, M. Fuchs and X. Zhong. On strong solutions of the differential equations modeling the steady flow of certain incompressible generalized Newtonian fluids. St. Petersburg Math. J. 18 (2007) 183-199. MR 2244934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel Coutand and Steve Shkoller. Well-posedness of the free-surface incompressible Euler equations with or without surface tension. J. Amer. Math. Soc. 20 (2007) 829-930. MR 2291920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fabian Waleffe. On some dyadic models of the Euler equations. Proc. Amer. Math. Soc. 134 (2006) 2913-2922. MR 2231615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tian Ma and Shouhong Wang. Block stability of divergence-free vector fields on manifolds with nonzero genus. Math. Surveys Monogr. 119 (2005) 81-108.
Book volume table of contents   
View Article: PDF

[17] Tian Ma and Shouhong Wang. Structure classification of divergence-free vector fields. Math. Surveys Monogr. 119 (2005) 17-49.
Book volume table of contents   
View Article: PDF

[18] Tian Ma and Shouhong Wang. Structural stability of divergence-free vector fields. Math. Surveys Monogr. 119 (2005) 51-80.
Book volume table of contents   
View Article: PDF

[19] Tian Ma and Shouhong Wang. Structural bifurcation for one-parameter families of divergence-free vector fields. Math. Surveys Monogr. 119 (2005) 157-201.
Book volume table of contents   
View Article: PDF

[20] Tian Ma and Shouhong Wang. Structural stability of solutions of Navier-Stokes equations. Math. Surveys Monogr. 119 (2005) 109-155.
Book volume table of contents   
View Article: PDF

[21] Tian Ma and Shouhong Wang. Two examples. Math. Surveys Monogr. 119 (2005) 203-227.
Book volume table of contents   
View Article: PDF

[22] Tian Ma and Shouhong Wang. Geometric Theory of Incompressible Flows with Applications to Fluid Dynamics. Math. Surveys Monogr. 119 (2005) MR MR2165493.
Book volume table of contents   

[23] David Lannes. Well-posedness of the water-waves equations. J. Amer. Math. Soc. 18 (2005) 605-654. MR 2138139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nets Hawk Katz and Natasa Pavlovic. Finite time blow-up for a dyadic model of the Euler equations. Trans. Amer. Math. Soc. 357 (2005) 695-708. MR 2095627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anna L. Mazzucato. Besov-Morrey spaces: Function space theory and applications to non-linear PDE. Trans. Amer. Math. Soc. 355 (2003) 1297-1364. MR 1946395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Diego Cordoba and Charles Fefferman. Growth of solutions for QG and 2D Euler equations. J. Amer. Math. Soc. 15 (2002) 665-670. MR 1896236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jerry L. Bona, S. M. Sun and Bing-Yu Zhang. A non-homogeneous boundary-value problem for the Korteweg-de Vries equation in a quarter plane. Trans. Amer. Math. Soc. 354 (2002) 427-490. MR 1862556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter Constantin. An Eulerian-Lagrangian approach for incompressible fluids: Local theory. J. Amer. Math. Soc. 14 (2001) 263-278. MR 1815212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Takahiro Nishiyama. Pseudo-advection method for the two-dimensional stationary Euler equations. Proc. Amer. Math. Soc. 129 (2001) 429-432. MR 1800232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. C. Schaeffer. Existence theorem for the flow of an ideal incompressible fluid in two dimensions . Trans. Amer. Math. Soc. 42 (1937) 497-513. MR 1501931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1